# SDR EHAA20130521005

- Difficulty date: May 21, 2013
- Submitted: June 1, 2013
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: MS250851
- Condition: Loose
- Location: Throttle Quadran
- Part time: 27,699 hours, 40,270 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AUTOFEATHER ACTIVATED ON APPROACH WITH NORMAL POWER SETTING.
